# SDR USAA2009071791874

- Difficulty date: July 16, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 50,739 hours, 35,312 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - NR 03C10053009/009 - CRACK ON GROUND AIR CONDITIONING CONNECTION ACCESS DOOR FLANGE AT BS520, BL0.  REPAIRED GROUND AIR CONDITIONING CONNECTION ACCESS DOOR FLANGE AT BS520, BL0 IAW B737 SRM 53-30-10.
